# SDR R61A201710290784

- Difficulty date: October 17, 2017
- Submitted: October 29, 2017
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 25,728 hours, 20,091 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 17067032402
- Condition: Corroded
- Location: Frames 24-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRIM SUPPORTS AT LOWER BEAM CORRODED. BLENDED CORROSION AND FOUND TO BE NON SIGNIFICANT DAMAGE. REMOVED AND REPLACED FWD CARGO TRIM SUPPORT (B), ALODINE, PRIME AND TOPCOATED TRIM SUPPORTS (A,C,D AND E). REF E175 SRM 51-40-02, 51-41-01, 51-23-04, 51-23-05, 51-23-06
